# SDR CALA2016080100484

- Difficulty date: August 1, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 20,637 hours, 6,940 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN, DURING C-SCAN FOUND A CRACK AT HSS 157. 10 INCHES INBD OF DRAIN HOLE.  INSTALLED CATEGORY B REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
